MAUDE Adverse Event Report: CONMED CONMED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED CONMED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number AES-30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a customer that the aes-30, arthroscopic energy 30° probe, 8.5 cm device was used in a wrist arthroscopy procedure on (b)(6) 2026, and ¿the surgeon inserts the device into the joint; however, when performing a lever-type motion, he slightly bends the radiofrequency tip, which becomes lodged inside the patient while attempting coagulation.¿.The procedure was completed with the use of an alternate same device.A good faith effort was made to obtain additional information, but no response has been received to date; however, photographs provided demonstrate the retrieval of the device tip.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24969517
Report Number1320894-2026-00108
Device Sequence Number10580438
Product Code GEI
UDI-Device Identifier30653405064149
UDI-Public(01)30653405064149(17)280329(10)202303311
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K140578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAES-30
Device Lot Number202303311
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient Age33 YR
Patient SexMale